A problem of A. Monteiro concerning relative complementation of lattices
Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 61-67
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_30_1_61_67,
author = {M. E. Adams},
title = {A problem of {A.} {Monteiro} concerning relative complementation of lattices},
journal = {Colloquium Mathematicum},
pages = {61--67},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/cm-30-1-61-67},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-61-67/}
}
TY - JOUR AU - M. E. Adams TI - A problem of A. Monteiro concerning relative complementation of lattices JO - Colloquium Mathematicum PY - 1974 SP - 61 EP - 67 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-61-67/ DO - 10.4064/cm-30-1-61-67 LA - en ID - 10_4064_cm_30_1_61_67 ER -
M. E. Adams. A problem of A. Monteiro concerning relative complementation of lattices. Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 61-67. doi: 10.4064/cm-30-1-61-67
Cité par Sources :